Asymptotic stability of a nonisothermal plug flow reactor infinite-dimensional model

Ilyasse Aksikas, Joseph Winkin, Denis Dochain

Research output: Contribution to journalConference article

Abstract

The asymptotic stability property is studied for a nonisothermal plug flow tubular reactor model, which is described by semi-linear partial differential equations (PDE's) derived from mass and energy balance principles. It is reported that, under some condition on the model parameters, any constant temperature equilibrium profile is an asymptotically stable equilibrium of such model. The analysis is based on an asymptotic stability criterion for a class of infinitedimensional (distributed parameter) semi-linear Banach stale space systems and the concept of strictly m-dissipative operator.

Original languageEnglish
Pages (from-to)781-786
Number of pages6
JournalIFAC Proceedings Volumes (IFAC-PapersOnline)
Volume37
Issue number13
DOIs
Publication statusPublished - 1 Jan 2004
Event6th IFAC Symposium on Nonlinear Control Systems, NOLCOS 2004 - Stuttgart, Germany
Duration: 1 Sep 20043 Sep 2004

Keywords

  • Asymptotic stability
  • Non isothermal plug flow chemical reactor
  • Nonlinear semigroup of contractions
  • Partial differential equation
  • Semilinear infinite dimensional system
  • Strict m-dissipativity
  • Tubular reactor

Fingerprint Dive into the research topics of 'Asymptotic stability of a nonisothermal plug flow reactor infinite-dimensional model'. Together they form a unique fingerprint.

  • Cite this